I used tramadol or pain management for 6 yrs and never took more than prescribed.
Talk to the prescribing doctor as it's a different time period for every person. You should be done with withdrawal by now. If still experiencing withdrawal symptoms please call your physician. Good luck.
I am going through the same thing now, you can look up my post as a reference. I took the same dose as you, on and off, for the last 5 years. I would take it for a few weeks to a month and go months without it, without issues--until now.
I don't know what you're going through, however, if it's anything like me, it will take a little more than 2 weeks to truly start feeling better.
Good luck and know that you will feel better.
For me the worst is over in 4 days. I’ve also taken Tramadol as prescribed off and on, mostly on, for 15 years for chronic pain. I have gone off of it a few times for various reasons. It has also helped me to take a small dose of a benzodiazepine like Xanax or klonopin for the first 4 or 5 days of withdrawal from the Tramadol.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Oct 2015 • 3 answers
If I am pulled over driving while taking tramadol, will I be considered driving under the influence?
Updated 29 Jun 2016 • 1 answer
Lyrica - I just started Lyrica 75mg and tramadol also until I can see pain management doctor.my pain
Updated 24 Mar 2017 • 2 answers
Updated 5 Jun 2018 • 6 answers
Updated 11 Dec 2018 • 2 answers